# SDR 00FDEA00127

- Difficulty date: March 1, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N496FE
- Make and model: Boeing 727227
- Aircraft serial: 21670
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs  228
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE, THE UPPER WEB OF THE NOSE WHEEL WELL WAS FOUND CRACKED FROM FASTENER HOLE TO EDGE OF WEB AT THE AFT SIDE OF THE LT ACCESS PNL CUT OUT, BS 288, LBL 10.  REMOVED AND REPLACED IAW SRM 51-40-2.
